A metric version of Schlichting's Theorem - Archive ouverte HAL Access content directly
Journal Articles The Journal of Symbolic Logic Year : 2020

A metric version of Schlichting's Theorem

Une version métrique du théorème de Schlichting


If F is a type-definable family of commensurable subsets, subgroups or sub-vector spaces in a metric structure, then there is an invariant subset, subgroup or sub-vector space commensurable with F. This in particular applies to type-definable or hyper-definable objects in a classical first-order structure.
Fichier principal
Vignette du fichier
Schlichting7-4-20.pdf (157.45 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-01523644 , version 1 (16-05-2017)
hal-01523644 , version 2 (20-06-2018)
hal-01523644 , version 3 (08-04-2020)


Attribution - NonCommercial - NoDerivatives - CC BY 4.0



Itaï Ben Yaacov, Frank Olaf Wagner. A metric version of Schlichting's Theorem. The Journal of Symbolic Logic, 2020, 85 (4), pp.1607-1613,. ⟨10.1017/jsl.2020.29⟩. ⟨hal-01523644v3⟩
712 View
245 Download



Gmail Facebook Twitter LinkedIn More